# SDR AALA201801189014

- Difficulty date: January 16, 2018
- Submitted: January 18, 2018
- Operation: Air carrier
- Aircraft: N919US
- Make and model: Airbus A321-231
- Aircraft serial: 6479
- Aircraft time: 10,277 hours, 4,002 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. SEAT 3A EMERGENCY LIGHT MISSING LENS. REPLACED EMERGENCY LIGHT ASSEMBLY.
